# SDR DALA1249776803

- Difficulty date: September 28, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 54,042 hours, 16,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY EXIT DOOR SLIDE LOW PRESSURE PRESSURE INDICATOR BEFORE GREEN BAND.  REMOVED  AND  INSTALLED L3 DOOR SLIDE IAW JIC OPN 78020.
